# SDR AALA202203106487

- Difficulty date: February 25, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON LEFT TRANSITION PANEL, STA 480-500I, AND STR 25L. REMOVED OLD TRANSITION PANEL AND INSTALLED LEFT TRANSITION STATION 460-12 TO 500I AND REPAIR SPLICE PER SRM 53-00-53-2R-5.
